MathSciNet Relay Station
MathSciNet bibliographic data
MR1417711 14M15 (14M25)
Gonciulea, N.; Lakshmibai, V. Degenerations of flag and Schubert varieties to toric varieties. Transform. Groups 1 (1996), no. 3, 215–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement